MAUDE Adverse Event Report: SYNTHES GMBH 3.5/4.5MM VA PPFX PROX FEMUR PLATE/2HOLES/RIGHT/STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5/4.5MM VA PPFX PROX FEMUR PLATE/2HOLES/RIGHT/STERILE; PLATE, FIXATION, BONE
Model Number 02.221.110S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the patient fell post-op and broke the va ppfx gt attachment ring from the va ppfx proximal femur plate.The ring attachment broke into pieces mf completely detached from the va ppfx proximal femur plate.Revision surgery is required.No further information is available.This report is for a 3.5/4.5mm va ppfx prox femur plate/2holes/right/sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date in 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5/4.5MM VA PPFX PROX FEMUR PLATE/2HOLES/RIGHT/STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17353797
Report Number8030965-2023-08973
Device Sequence Number17431382
Product Code HRS
UDI-Device Identifier10886982275868
UDI-Public(01)10886982275868
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.221.110S
Device Catalogue Number02.221.100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 VAL GREAT TROCH RING ATTACH PL/SM/RT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown